Yes. It can show as somebody mentioned earlier by fatty deposits on the eyelids usually upper lid and near the nose. Another way is by the presence of what is known as arcus. This is the white ring you can see around the cornea or as you would look at it in the mirror, around the iris. However this used to be known as arcus senilis so can sometimes just be associated with age. If you have these signs, you would be better advised to get your level checked. The lack of these signs does not however mean you do not have high cholesterol. Some pharmacists now provide checks in store to save waiting for appointments at your doctors.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I recently did a full blood test, and the results showed a high gamma gt number (105). my cholesterol also raised. i ate lots of oily foods within last 3 months. i m 21 years old. i had a beer before my fasting. Please tell how can i solve this problem?
I have just had a blood test as I have changed doctors and she told me I have high cholesterol(she wouldn’t tell me the level just that it is high) she also put me on cholesterol lowering medication. I am vegetarian and really eat any dairy products, oils ect. She wouldn’t say anything about how this may have happened just that I probably have a family history. I am currently on sertralin for severe depression and anxiety as well as the pill(levelen ed) I have been on the pill about 10 years. This spike in cholesterol has happened quickly as it was normal about 2 months ago when I had my last blood test before then. I’m a 21 year old female.
My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...
I have diabetes cholesterol and digestive problems my diabetes fluctuates many times from high to low low to high I have digestive problems too what whenever I eat food I go for motions 4 to 5 times a day but the motions are not watery my urine...
I have pevic floor dysfunction, anismus . When I take my statin drug, I wake up all night with gas that I cant pass cuz of my condition. No quality of life with this condition. These symptoms leave when I stop taking the statins. Any suggestion?
hi doctor, i m 50 years old male. 2 years back during a medical check my cholesterol/ldl/triglyceride/ hdl were found to be 220/180/260/40.doctor has prescribed rosuvas 10 and fenolip 160. i took this medicine for 2 years and continuing ,however currently i have severe stomach discomfort ,and full feeling.is it side effect of this medicine.what is the remedy.